# SDR AALA201909259007

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 27,269 hours, 3,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPA5105
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER ASSIST SYSTEM BATTERY PACK ASSEMBLY M52123 FAILED OPERATIONALTEST. REPLACED BATTERY PACK PER AMM 52-12-19.
